MathSciNet Relay Station
MathSciNet bibliographic data
MR1032877 53A10 (49Q05)
Callahan, Michael; Hoffman, David; Meeks, William H., III The structure of singly-periodic minimal surfaces. Invent. Math. 99 (1990), no. 3, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement